# SDR TRAX200701878

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 15,093 hours, 12,550 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 0 DEGREES, LANDED IN MOBILE 0 DEGREES FLAPS 165KTS, 42000 LBS, HIGHEST BREAK TEMP 05.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.
